# SDR SRAA961106

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 3431947
- Condition: Cracked
- Location: Bs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT INSPECTION, FOUND VERTICAL STRUT BRACE ON RHS AT FUSELAGE STATION 858 CRACKED.  REPLACED STRUT ASSEMBLY PER M.M. CH 53.
